Forum

tysabri???

hello again, A question for all thoes on tysabri, I have rrms and my nuro has recommened i start infusions, however very reluctant to. Not on any drugs at the mo, a)it does not fit in with my life and b)im probably too stuborn and taking something probably admits tha i have MS although i know i have it as feel terrible at time. so I was just wondering tysabri slows or reduces the onset of secondary progressive, as well as amount of relapses. But does it make you feel better at the time, obviously less relapses so you feel better from that point, but does it have any effects on damage by previous relapses or do anything for the fatigue? Or indeed any side effects? I also read somewhere that once you have Tysabri no other drugs will work, its like last on the list, is this the case? any one been on Tysabri for a while and come off it and a)gone back on it or b) changed to something else??

all info apprieciated, really in a quandry about what to do,

thank you,

SP

Hi SP

Tysabri was abosutley the best treatment I had EVER been on. I could have cried when my neuro took me off it because I tested positive for that virus that could lead to PML.

I honestly felt MS free when I was on Tysabri. I am currently taking Gilenya which is also a very good treatment but Tysabri was the hight light :slight_smile:

Enjoy!

x

Hi SP

I’ve been on it for a few years now. I know some people say they’ve improved since starting it, but I don’t know how common that is. I wouldn’t have said I got better in terms of feeling stronger, but I don’t thing I get as much painful spasms - I couldn’t say for sure what’s caused that though. I’ve noticed any obvious side effects, other than feeling knackered after I’ve had my monthly infusion.

I don’t think that’s true about no other drugs working once you’ve had it. It’ll certainly be news to my neuro if it is, as she’s talked about other options if I did decide to come off it.

I know what you mean about not wanting to start on medication, but personally, as with most drugs or aids I use, I wish I’d started sooner. That’s just my opnion of course, and others may think differently. Starting a drug as strong as Tysabri is a big choice to make, so it needs to be weighed carefully. I’d give your MS nurse a call as well and get a professional’s opinion too.

Sorry I can’t help more.

Dan